# SDR SWIA200719129

- Difficulty date: October 6, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 13,171 hours, 10,722 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE ASSEMBLY HAS SIGNS OF CORROSION, FOUND AT C-CHECK.  REMOVED LIGHT CORROSION ON OUTER HANDLE ASSEMBLY PER SRM CRJ200 51-21-06 PG 1 TO PG 5.
